It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 37 for accutane 40 mg twice a day. (0.136 seconds)


... I just started Accutane 40 mg twice a day 6 days ago, and have no side effects yet. I am still wearing lipstick and don't need moisturizer yet. ... (1 replies)
... Hey guys. I'm an 18 year old college freshman. I have been on accutane 40 mg twice a day since August 16. My skin is drier , I have chapped lips and my acne is just getting a little bit better. ... (2 replies)
... i tried the asprin mask and liked it...however i wouldnt recommend it while on accutane becuz it is soo drying..basically its a high strengh of salsylic acid. but if you do try it let us know how it works.... ... (179 replies)

Accutane
Jan 21, 2005
... I started at 40 mg twice a day. ... (15 replies)
Accutane question
Oct 21, 2004
... i just started accutane today and my derm prescribed me 40 mg twice a day. after looking at other posts, this dosage seems high to me. ... (2 replies)
... I've been on accutane for 2 months. I still have the red bumps and splotches all over and get the occasional whitehead. ... (9 replies)
... I have no idea why but once I seperated it and took 40 mg in the morning, 40 mg in the afternoon and 40 mg at night it was less effective I think, probably not. ... (3 replies)
... I am on day 36 myself, so we pretty close on the treatment timeline! I too am amazed at how well it it is working, and how fast! ... (10 replies)
... i was taking 40 mg twice a day... total of 80 mg per day...I dont know why sooo much.. when i told other ppl they were shocked... ... (5 replies)
... i was taking 40 mg twice a day... total of 80 mg per day...I dont know why sooo much.. when i told other ppl they were shocked... ... (5 replies)
... Are you generally supposed to take 40 mg twice a day or the 80 mg at once? ... (6 replies)
... mg twice a day. ... (0 replies)
Accutane
Apr 18, 2002
... I am on 40 mg twice a day. I just finished one full week of treatment. I know its too early to see results but when do you start to rid of the initial breakout and see results? ... (4 replies)
... i'm a 19 year old male. i weigh 185 pounds. i work out constantly. and have had really bad facial and body acne for 3 years. ... (1 replies)
Accutane
Jul 30, 2001
... Well i recently just started accutane also. I take 40 mg twice a day. My only side affect so far that i have encountered is dry lips. Although my eyes were a little bit dry yesterday i didnt think much of it because they arnt dry today. I have been on accutane for almost two weeks. My skin hasnt been dry either. ... (8 replies)
... er side effects if I take 40mg every day , I was wondering if I should do a 3 times a week treatment instead to start since my acne is not so hardcore, or maybe twice a week for maintenance but am still nervous of the side effects, am having a lot of doubt cuz I take care of my body , anybody got good advice ? ... (2 replies)
... So naturally after the last post, I had a large break out on my chin. I also had my derm appt. on Monday and she isn't happy with my progress and wants to put me back on 40 mg a day. ... (22 replies)
... Hey all, thanks for responding. As for my dosage im on 40 mg, twice a day. SO 80 mgs a day. My skin doesnt seem to get too dry yet just when i shower i get out and its so stiff untill i add the lotion to my face. ... (16 replies)
Time to give up?
Sep 27, 2002
... for a number of years. ... (6 replies)
... On a sidenote, I've smoked marijuana the whole course, frequently. ... (11 replies)


Associated Tags: yeast infection

Pages: 1 2

All times are GMT -7. The time now is 07:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!